# SDR DXMR202002190164

- Difficulty date: April 29, 2015
- Submitted: February 19, 2020
- Operation: General aviation
- Aircraft: N558CP
- Make and model: Hughes 369FF
- Aircraft serial: 0573E
- Engine: Allsn 250C20B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sending Unit
- Part number: 369D2963035
- Part serial: 2366
- Condition: Inaccurate
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED FUEL QUANTITY SENDING UNIT, SN 2366 TT THIS UNIT 447.3 HOURS, INSTALLED 31 OCT 2014.  SINCE NEW SENDER WAS SHOWING HIGHER FUEL LEVELS THAN AVAILABLE IN TANK.  HAS BEEN A REOCCURRING PROBLEM WITH THESE SENDING UNITS WITH MULTIPLE ROTORCRAFT.
